# SDR DALA2022091906189

- Difficulty date: September 16, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 78,211 hours, 29,923 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 AT PUSHBACK, FAS INFORMED US THAT 3L DOOR WOULD NOT ARM NORMALLY . KNUCKLE KNOCKER REMAINED RETRACTED. CORRECTIVE ACTION: REPOSITIONED DOOR TRIM PANEL. KNUCKLE KNOCKER OPS CKS GOOD.REF B757 AMM 52-11. (9048790)
